# SDR QXEA200500839

- Difficulty date: May 4, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4086
- Aircraft time: 2,417 hours, 2,312 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: K0221
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 2,417 hours, 2,312 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SEA - EXPERIENCED A TOTAL LOSS OF NR 2 MAIN HYDRAULIC SYSTEM PRESSURE.  THE GEAR WAS EXTENDED VIA ALTERNATE EXTENSION SYSTEM, AND THE AIRCRAFT LANDED IN SEA WITHOUT INCIDENT.  AN INSPECTION OF THE NR 2 HYDRAULIC SYSTEM REVEALED THAT THE NR 2 EDP HAD FAILED, DUE TO A HOLE RUPTURED THROUGHT THE SIDE OF THE PUMP HOUSING.  IT IS ESTIMATED THAT THE PUMP OPERATED FOR AT LEAST 10 MINUTES IN A DRY STATE, AND WHEN REMOVED, WAS FOUND TO HAVE A SHEARED SHAFT.  MAINTENANCE REPLACED THE NR 2 EDP PUMP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
